# SDR YENA201806120239

- Difficulty date: June 12, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 21,360 hours, 6,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 788593
- Condition: No Test
- Location: Emergency Lights
- Part time: 9,537 hours, 2,904 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TO TEST.   R & R THE EMERGENCY LIGHT BATTERY AT EPSU 10WL IAW AMM 33-51-38.
